MathSciNet Relay Station
MathSciNet bibliographic data
MR637111 (82k:58089) 58G16 (58E20 81E10)
Demetrios, Christodoulou Solutions globales des équations de Yang et Mills. (French) [Global solutions of the Yang-Mills equations] C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 2, 139–141.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement